# SDR FDEA201805221371

- Difficulty date: May 22, 2018
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flap System
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK REF N/R N00460 "LH WING ATTACH FITTING FOR O/B FLAP I/B HINGE HAS A .5 IN. CRACK ON THE O/B HALF AT
THE FWD FASTENER. (MRKD)" REWORK PER QA REVIEW REJECTION. FITTING REPLACEMENT PART/MATERIAL NOT IDENTIFIED
SNRM BLOCKS 23,24,25 AND NO RDR AND SDR GENERATED AS REQUIRED. FLAP HINGE SUPPORT STA.XW486.403 REPLACED
WITH P/N# ARB2431-507
